# SDR AALA202107029004

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 28,235 hours, 11,582 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: 285W00241M
- Condition: Inoperative
- Location: Aft  F/A Station
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT STATION HAS EXTREME DIFFICULTY HEARING FORWARD STATION, FORWARD STATION HEARS AFT VERY WELL. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT HANDSET PER AMM 23-42-01.
